# SDR CA970728003

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Transfer Sleeve
- Part number: 3011527
- Condition: Scored
- Location: Red Gr Box
- Part time: 1,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSEPECTION OF THE REDUCTION GEAR NOSE CASE CHIP DETECTOR AND OIL SCREENS, SUBSTANTIAL AMOUNTS OF METAL PARTICLES WERE FOUND. THE ENGINE WAS REMOVED AND SENT FOR INSPECTION AND REPAIR. DISASSEMBLY REVEALED THE PROPELLER SHAFT TRANSFER SLEEVE HAD SEIZED ON THE PROPELLER SHAFT. NO OTHER DAMAGE WAS DETECTED. THE REPAIR AND INSPECTION WAS COMPLETED AND THE ENGINE WAS RETURNED TO SERVICE.
